# SDR CA060331005

- Difficulty date: March 27, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Bell 205A-1
- Aircraft time: 21,160 hours
- Engine: Lyc T5317A
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Saddle
- Condition: Cracked
- Location: Skid Tube
- Component: Skid Tube
- Component part number: 412320115
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WAS FOUND ON SKID TUBE AT FORWARD CROSSTUBE MOUNTING SADDLE.  THERE WAS NO REPORT OF A HARD LANDING WITH THIS AIRCRAFT AT THIS TIME.  TIMES FOR THESE SKID TUBES WERE NOT AVAILABLE.
